# SDR HEER20180227862

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 11,233 hours
- Engine: Allsn 250C47B
- Engine time: 13,588 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear Shaft
- Part number: M25010454
- Part serial: A0386
- Condition: Cracked
- Location: Oil Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 1-11-18 DUE TO A CRACKED ON FUEL CONTROL OIL PUMP GEAR SHAFT FORWARD SPLINES.  REPLACED GEAR WITH NEW GEAR PART NUMBER M250-10454.
